CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotics for 2D critical and near-critical first-passage percolation 期刊论文
PROBABILITY THEORY AND RELATED FIELDS, 2019, 卷号: 175, 期号: 3-4, 页码: 975-1019
Authors:  Yao, Chang-Long
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Percolation  First passage percolation  Correlation length  Scaling limit  Conformal loop ensemble  
NUMERICAL APPROXIMATION OF ELLIPTIC PROBLEMS WITH LOG-NORMAL RANDOM COEFFICIENTS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 2, 页码: 161-186
Authors:  Wan, Xiaoliang;  Yu, Haijun
Favorite  |  View/Download:5/0  |  Submit date:2020/01/10
Wiener chaos expansion  Wick product  stochastic elliptic PDE  uncertainty quantification  log-normal random coefficient  
Correlation-immune functions over finite fields 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 1998, 卷号: 44, 期号: 3, 页码: 1273-1276
Authors:  Liu, ML;  Lu, PZ;  Mullen, GL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
correlation immunity  linear complexity  permutation polynomials  stream cipher